Expected number of locally maximal solutions for random Boolean CSPs

Abstract : For a large number of random Boolean constraint satisfaction problems, such as random $k$-SAT, we study how the number of locally maximal solutions evolves when constraints are added. We give the exponential order of the expected number of these distinguished solutions and prove it depends on the sensitivity of the allowed constraint functions only. As a by-product we provide a general tool for computing an upper bound of the satisfiability threshold for any problem of a large class of random Boolean CSPs.
Type de document :
Communication dans un congrès
Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, Jun 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.109-122, 2007, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01184787
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 17 août 2015 - 16:59:44
Dernière modification le : mercredi 10 octobre 2018 - 01:26:52
Document(s) archivé(s) le : mercredi 18 novembre 2015 - 12:17:15

Fichier

dmAH0108.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01184787, version 1

Collections

Citation

Nadia Creignou, Hervé Daudé, Olivier Dubois. Expected number of locally maximal solutions for random Boolean CSPs. Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, Jun 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.109-122, 2007, DMTCS Proceedings. 〈hal-01184787〉

Partager

Métriques

Consultations de la notice

344

Téléchargements de fichiers

147